# SDR USAA051149

- Difficulty date: September 26, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N782AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 40,433 hours, 40,433 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SKIN FWD OF FRONT SPAR O/B SIDE OF PYLON.  REMOVED DAMAGED SKIN, FABRICATED AND INSTALLED REPAIR PIECES, DEFECT SIZE: 1".
